# SDR 97ZZZX4348

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Engine: Tmeca ARRIEL1D
- System (JASC): 7250 · Turbine Section
- Part: Circlip
- Part number: 4560119360
- Condition: Missing
- Location: Mo 3 Bearing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CLEANING OF REAR BEARING SUPPORT ASSEMBLY, INSPECTION FOUND THE CIRCLIP THAT HOLDS REAR BEARING POWER TURBINE GUIDE VANE MISSING.  SUSPECT CAUSE:  DURING LAST MAINTENANCE PROCEDURES BY TURBOMECA CO., CIRCLIP WAS NOT INSTALLED.  A/C TT:  1,699.5 HOURS. ENG TT:  1,563.2 HOURS.
